# SDR DALA2017092007009

- Difficulty date: September 18, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 68,358 hours, 13,857 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Switch
- Condition: Shorted
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT,  FOUND ENTRY CONT CIRCUIT BREAKER TRIPPED. POSITION T6 ON P11 PANEL.   FOUND THE CIRCUIT BREAKER T6 ON P11 AND J5 ON P34 TRIPPED. TROUBLESHOOTING PERFORMED IAW WDM 52-11. L1 DOOR EXTERNAL SWITCH FOUND SHORTED.
